Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fouzi94

Chess Pain When Taking A Big Breath ,,,,whilw On Accutane

Recommended Posts

heyguys

im on accutane ...almost done with month 4

and latelly i started having chess pain when ever i take a long breath ....its weird

i tough its because i just finished my finals and i was tired ....and it happened the same time i got a cold

so could it be accutane ....or just a normal cold ?

Link to comment
Share on other sites

Man i'm not to sure i've never had problems with that but with other stuff i could mention every body part shoulders backs my knee's now givin out, It's hard to breath sometimes i have hay fever aswell constantly trying to breath through my mouth i can't stand the tane anymore 1 year 4 months i'm done, my back is so fuc*ing painfull everytime i sit/stand anything but anyway sorry i'm talking to much but yeah i get pains around my torso/chest but not really what you have described so it may be from accutane

Link to comment
Share on other sites

yeah it turns out i was having cold its all good now but now im breaking out again like crazy while im half way trough month 5 fuck u accutane

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×